# SDR VNAA2016101200013

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 3,938 hours, 3,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01942
- Condition: Failed
- Location: Right
- Part time: 3,969 hours, 3,622 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

RIGHT A/C PACK AUTO FAIL MESSAGE AND RIGHT TEMP 99C DURING TAXI, CREW ALSO REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT ACM DIFFICULT TO ROTATE.  MAINTENANCE REMOVED AND REPLACED RIGHT ACM AND PERFORMED CHECKS IAW AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
